• Users Online: 942
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2015 | Volume:  2 | Issue Number:  3 | Page:  272-275

CASE REPORT

Regional odontodysplasia with supernumerary teeth in pediatric patients: Coincident/new finding?
Desai Vela D, Sharma Rajeev, Phore Swati, Das Sudakshina

Number of times this article was viewed 1917
Number of times this article has been printed  from the site 27
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal